# SDR YENA2018061100238

- Difficulty date: June 5, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 20,768 hours, 6,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE A SECTION OF THE ESCAPE SLIDE RAFT UNFOLDED.   REMOVED AND REPLACED THE SLIDE IAW AMM 25-62-44-000-012-A, AND 25-62-44-400-007-A. OPEN
